# SDR QXEA0001068

- Difficulty date: April 6, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N494US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11167
- Aircraft time: 35,473 hours, 44,702 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FRAME CASTELLATION AT STRINGER ATTACH POINT,  RIVET IS CRACKED AT FRAME 13815A AND STRINGER 28.  REPAIRED IAW FOKKER SRM 53-02-13, PAGE 4, FIGURE 2 AND SRM 51-30-02.
